# SDR PCAA9500248

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Intermittent
- Location: Cockpit
- Part time: 7,831 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PORTABLE OVERHEAD EMERGENCY LIGHT FLASHES INTERMITTENTLY, AND SHOWS LOW ILLUMINATION ON GROUND.  REMOVED AND REPLACED C/P EMERGENCY LIGHT.  AIRCRAFT RETURNED TO SERVICE.  (M)
